Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An identity for simplifying certain generalized hypergeometric functions

Author: Thomas J. Osler
Journal: Math. Comp. 29 (1975), 888-893
MSC: Primary 33A30
MathSciNet review: 0374510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, an identity is proved in which certain generalized hypergeometric functions $_{NP}{F_{NQ + N - 1}}$ are expressed as a linear combination of N functions of the $_P{F_Q}$ type. Several special cases of this identity are studied. The inverse of this identity is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30

Additional Information

Keywords: Hypergeometric functions, power series
Article copyright: © Copyright 1975 American Mathematical Society